1. Djoudi A., Khemis R., Fixed points for set and single valued maps without continuity, Demonstratio Math. 38 (2005), no. 3, 739–751.
2. Elamrani M., Mehdaoui B., Common fixed point theorems for compatible and weakly compatible mappings, Rev. Colombiana Mat. 34 (2000), no. 1, 25–33.
3. Jungck G., Compatible mappings and common fixed points, Internat. J. Math. Math. Sci. 9 (1986), no. 4, 771–779.
4. Jungck G., Rhoades B.E., Some fixed point theorems for compatible maps, Internat. J. Math. Math. Sci. 16 (1993), no. 3, 417–428.
5. Jungck G., Rhoades B.E., Fixed points for set valued functions without continuity, Indian J. Pure Appl. Math. 29 (1998), no. 3, 227–238.
6. Khan M.S., Swaleh M., Sessa S., Fixed point theorems by altering distances between the points, Bull. Austral. Math. Soc. 30 (1984), no. 1, 1–9.
7. Popa V., Some fixed point theorems for compatible mappings satisfying an implicit relation, Demonstratio Math. 32 (1999), no. 1, 157–163.
8. Sessa S., On a weak commutativity condition of mappings in fixed point considerations, Publ. Inst. Math. (Beograd) (N.S.) 32(46) (1982), 149–153.
9. Sessa S., Fisher B., On common fixed points of weakly commuting mappings and setvalued mappings, Internat. J. Math. Math. Sci. 9 (1986), no. 2, 323–329.
10. Sessa S., Khan M.S., Imdad M., A common fixed point theorem with a weak commutativity condition, Glas. Mat. Ser. III 21(41) (1986), no. 1, 225–235.
Google Scholar